Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got severe stomachache. Started diarrhea, vomiting and sweating. What is the disease?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Last wednesday after supper about twenty min
I got a terrible pain in my stomach iwent to bed it was so bad.I had diahera and vomiting all night got up andpassed out weak sweat and chills.vomiting stopped noon friday . stomach still hurts and i dont really feel like eating.
Posted Mon, 11 Feb 2013 in Digestion and Bowels
Answered by Dr. Nsah Bernard 2 hours later

Thank you for posting on HCM
You are probably suffered from food poisoning which is more likely due to toxins secreted by bacteria present in your supper. The acute episode has subsided and you are simply suffering from malaise due to loss of water from your body. You need to rehydrate a little by drinking much water, if possible with oral rehydration salt. Antispasmodic medication will help relieve stomach ache. You will feel alright within a couple of days. How ever, if too worried, just visit a GP who might have to request for a stool test and probably prescribe antibiotics to treat the gastroenteritis.
But food poisoning generally does not require medication and just rehydration is recommended.

Hope this helps and let me know if you have any worries.

Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor